User logged in as post
I recently received my third and last Taxotere/Herceptin cocktail. After this, the plan is that I will have Herceptin only for about 10-11 months. I have recently noticed a new symptom and I am wondering if anyone has else experienced it. At different periods of the day, I notice what feels like an anxiety attack. It is a purely physical (not mental or emotional) sensation that includes heart palpatations, a sense of an adrenaline surge and an awareness of my breathing in which my breathing does not feel as productive (don't know if it is shortness of breath, I don't think so). I have taken .5mg of Ativan in response and it has helped, and I have also tried waiting it out and it passes after an hour or two if I distract myself.
The thought process that feeds into the anxiety once it starts is a fear that maybe the Herceptin is affecting my heart. But, when the physical symptoms pass I worry less that this is what it is.
I am wondering if anyone else has experienced anxiety or the symptoms above with at Taxotere/Herceptin cocktail or either of the medications separately.
« Back to index